# SDR R61A2020110900738

- Difficulty date: October 27, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 31,427 hours, 19,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Dented
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK.  DENT IN FUSELAGE EXTERNAL SKIN AT FR 11+6" AND STR 17L+3".  DENT WAS FOUND TO BE PERMANENT ALLOWABLE DAMAGE, PER ETD2020-170-031744.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
